On a volume element of a Hitchin component


Sozen Y.

FUNDAMENTA MATHEMATICAE, vol.217, no.3, pp.249-264, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.4064/fm217-3-4
  • Title of Journal : FUNDAMENTA MATHEMATICAE
  • Page Numbers: pp.249-264

Abstract

Let Sigma be a closed oriented Riemann surface of genus at least 2. By using symplectic chain complex, we construct a volume element for a Hitchin component of Hom (pi(1)(Sigma), PSLn(R))/PSLn(R) for n > 2.